Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How can I treat itching all over the body ?

I feel itchy all over my body. specially hips and thighs
Asked On : Tue, 7 Feb 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Thanks for query,
It seems that you might have fungal infection,Tineasis as this site is common for fungal infection.
Apply antifungal cream and take Tab.Flucanozole if your doctor advises.
Keep local hygiene healthy.
Ok and bye.
Answered: Tue, 7 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear Alakshendra...,
Thanks for choosing HCM.,
Itching all over the body mainly hips and thighs...,
means could be SCABIES..,
1) Apply Permethrin lotion alternatively..,
after hot bath , apply from neck to tip of toe..,
keep throught the night . after again wash it..,
2) Tab ..cetrizine daily for 10 days..,
3) Treat other family members , who had itching..,
4) Use Permethrin soap for bathing..,ok...good luck..,
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor